Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Amenorrhea after two months of abortion - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Early Pregnancy Signs and Symptoms
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   i want to ask what is the possible cause of amenorrhiea after frist medical abortion after two regular period and pregnancy test is normal. period over 7 days .age 27
Doctor :   hi
User :   hi i am XXXXXXXX from XXX
Doctor :   it could be a second pregnancy
Doctor :   sometime urine pregnancy test do come negative even though patient is pregnant, and it is called as a false negative test
Doctor :   what other symptoms does she have?
User :   no we have checked with preganansy kit
User :   other symptomes nothing
Doctor :   ok.
User :   than what can be
Doctor :   i would recommend stil to confirm with a blood beta HCG test and an ultrasound which are more standard tests to confirm pregnancy
User :   which usg i am also medical professional and working in aiims
User :   how much time i can wait
Doctor :   pelvis ultrasound
User :   ok
Doctor :   is she has had a missed period or a period delayed by 10 days or more you can go ahead with these tests
User :   can u tell me what is the most possible cause . please give friendly advise
User :   can i ask ur name ane degination where u r posted now
Doctor :   I am XXX, I am a general practitioner with experience of 4 years in OBG
Doctor :   and I am in XXX
User :   are u md in gynacoloy or more..........
User :   in banglore whre
User :   but tell me my answer ple
User :   can i get ur mobile no
Doctor :   causes for secondary amenorrhea can be many: User :   ok
Doctor :   from polycystic ovarian disease, thyroid abnormalities, sudden weight loss,
Doctor :   Anxiety and emotional distress
User :   anxity and emotional distress may be she feel more distress than what we can
Doctor :   abortion will lead to anxiety and emotional distress more in the women.
Doctor :   see if she is distressed with this
Doctor :   and get her further evaluated to find out the possible causes
Doctor :   and treat appropriately
User :   than now what we can done
User :   ok thanku doc but mob no ple
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor